logo AFST
Caractères de représentations de niveau 0
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 27 (2018) no. 5, pp. 925-984.

En utilisant les résultats de Meyer et Solleveld sur les résolutions de Schneider et Stuhler, on calcule le caractère de toute représentation lisse, de longueur finie et de niveau 0 d’un groupe réductif p-adique. On prouve que, en tout élément semi-simple fortement régulier, ce caractère est combinaison linéaire de certaines intégrales orbitales pondérées.

Using the results of Meyer and Solleveld on the resolutions of Schneider and Stuhler, we compute the character of every smooth representation of finite length and of depht 0 of a p-adic reductive group. We prove that, in every strongly regular semi-simple point, the character is equal to some linear combination of weighted orbital integrals.

Reçu le : 2016-04-12
Accepté le : 2017-02-16
Publié le : 2019-01-21
DOI : https://doi.org/10.5802/afst.1588
@article{AFST_2018_6_27_5_925_0,
     author = {Jean-Loup Waldspurger},
     title = {Caract\`eres de repr\'esentations de niveau $0$},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 27},
     number = {5},
     year = {2018},
     pages = {925-984},
     doi = {10.5802/afst.1588},
     language = {fr},
     url = {afst.centre-mersenne.org/item/AFST_2018_6_27_5_925_0/}
}
Jean-Loup Waldspurger. Caractères de représentations de niveau $0$. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 27 (2018) no. 5, pp. 925-984. doi : 10.5802/afst.1588. https://afst.centre-mersenne.org/item/AFST_2018_6_27_5_925_0/

[1] James Arthur The characters of supercuspidal representations as weighted orbital integrals, Proc. Indian Acad. Sci., Math. Sci., Volume 97 (1987) no. 1-3, pp. 3-19 | Zbl 0652.22009

[2] James Arthur A local trace formula, Publ. Math., Inst. Hautes Étud. Sci., Volume 73 (1991), pp. 5-96 | Zbl 0741.22013

[3] James Arthur On elliptic tempered characters, Acta Math., Volume 171 (1993) no. 1, pp. 73-138 | Zbl 0822.22011

[4] Raphaël Beuzart-Plessis A local trace formula for the Gan-Gross-Prasad conjecture for unitary groups : the archimedean case (2015) (https://arxiv.org/abs/1506.01452)

[5] François Bruhat; Jacques Tits Groupes réductifs sur un corps local : I. Données radicielles valuées, Publ. Math., Inst. Hautes Étud. Sci., Volume 41 (1972), pp. 5-251 | Zbl 0254.14017

[6] François Bruhat; Jacques Tits Groupes réductifs sur un corps local : II. Schémas en groupes. Existence d’une donnée radicielle valuée, Publ. Math., Inst. Hautes Étud. Sci., Volume 60 (1984), pp. 1-194 | Zbl 0597.14041

[7] William Casselman Characters and Jacquet modules, Math. Ann., Volume 170 (1977), pp. 101-105 | Zbl 0337.22019

[8] François Courtès Distributions invariantes sur les groupes réductifs quasi-déployés, Can. J. Math., Volume 58 (2006) no. 5, pp. 897-999 | Zbl 1108.22006

[9] Thomas Haines; Michael Rapoport On parahoric subgroups, Adv. Math., Volume 219 (2008) no. 1, pp. 188-198 (appendice à G. Pappas & M. Rapoport, « Twisted loop groups and their affine flag varieties » , ibid., p. 118-198) | Zbl 1159.22010

[10] Guy Henniart; Marie-France Vignéras A Satake isomorphism for representations modulo p of reductive groups over local fields, J. Reine Angew. Math., Volume 701 (2015), pp. 33-75 | Zbl 1327.22019

[11] Robert E. Kottwitz Isocrystals with additional structure II, Compos. Math., Volume 109 (1997) no. 3, pp. 255-339 | Zbl 0966.20022

[12] B. Lemaire Sous-groupes parahoriques d’un groupe réductif p-adique et descente galoisienne ramifiée, 2001 (non publié)

[13] Ralf Meyer; Maarten Solleveld Resolutions for representations of reductive p-adic groups via their buildings, J. Reine Angew. Math., Volume 647 (2010), pp. 115-150 | Zbl 1210.22012

[14] Allen Moy; Gopal Prasad Jacquet functors and unrefined minimal K-types, Comment. Math. Helv., Volume 71 (1996) no. 1, pp. 98-121 | Zbl 0860.22006

[15] Peter Schneider; Ulrich Stuhler Representation theory and sheaves on the Bruhat-Tits building, Publ. Math., Inst. Hautes Étud., Volume 85 (1997), pp. 97-191 | Zbl 0892.22012